# SDR FDKA200712428

- Difficulty date: December 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,565 hours, 15,761 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Dirty
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM FLT 6042 JFK-ROC (0839 PHX LCL)  - SPOILER FAIL CAUTION.  MX CLEANED SWITCHES, OPS GOOD.
